# SDR ASAA2025032556834

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 14,107 hours, 3,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHT LENS CAP MISSING ON WALL @ 17A. GROUNDED - YES. INSTALLED NEW LENS @ 17A.
